# SDR C2XA01TY116

- Difficulty date: September 18, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 3,417 hours, 2,354 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Switch
- Part number: 214C40183
- Part serial: X72413
- Condition: Failed
- Location: Cabin
- Part time: 3,417 hours, 2,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE ALTITUDE SENSING SWITCH FOR PASSENGER OXYGEN FAILED OPS CHECK.  MAINTENANCE REMOVED AND REPLACED THE ALTITUDE SENSING SWITCH IAW-EMB-145-AMM-35-20-03, OPERATIONAL CHECKED GOOD.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
